# SDR CALA2016082300565

- Difficulty date: August 23, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737990ER
- Aircraft serial: 33533
- Aircraft time: 24,328 hours, 8,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FOR SEATS 23 - 28 ABC WILL NOT HOLD A CHARGE.   REPLACED THE BATTERY PACK IAW AMM 33-51-06.  OPS CHECKED GOOD.
